Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Measurable Darboux functions'' [Proc. Amer. Math. Soc. 102 (1988), no. 3, 603-610; MR0928988 (89b:26003)]


Authors: J. B. Brown, P. Humke and M. Laczkovich
Journal: Proc. Amer. Math. Soc. 107 (1989), 1147
MSC: Primary 26A21
DOI: https://doi.org/10.1090/S0002-9939-1989-1019761-1
Original Article: Proc. Amer. Math. Soc. 102 (1988), 603-610.
MathSciNet review: 1019761
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A21

Retrieve articles in all journals with MSC: 26A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-1019761-1
Article copyright: © Copyright 1989 American Mathematical Society